# SDR SIMA200218407

- Difficulty date: June 28, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 14510634002
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV INSPECTION, MAINTENANCE FOUND SHEAR CLIP CRACKED ON FRAME 81 AT THE 2 O'CLOCK POSITION.  REMOVED DAMAGE SHEAR CLIP.  INSTALLED SERVICEABLE CLIP IAW EMB GST-2022/02A, AND STANDARD SRM PRACTICES.  (M)
